# SDR SWAA2013011011344

- Difficulty date: January 6, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 63,123 hours, 52,869 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION UPPER AND LOWER SKIN ON I/B AFT FLAP LEFT SIDE.  REMOVED AND REPLACED AFT FLAP LEFT SIDE I/B IAW AMM 27-51-11.
